# SDR HNAA2014082900253

- Difficulty date: August 29, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 55,113 hours, 62,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY LIGHTS ARE NOT WORKING.  R & R ALL EMERGENCY LIGHT BATTERIES IAW WORK CARD 33-50-05R.  OPS CHECKED GOOD IAW WC 33-50-03Q.  OK FOR SERVICE.
